Ask a doctor

How to Get Rid off Puffy and Darken Under Eye After Juvederm Filler? (photo)

its 7 month after treatment,but i am getting darken and puffy eyes as time passing.should i use vitamin VC15 cerum given by same dermatologist to lighten the area. should i go for its dissolve procedure.doctor suggested filler will get settled as time will pass,but its not so. he then suggested RF.I am 33 year, and having very soft and fair complexion skin.

Doctor Answers (2)

Juvederm under eyes?

+1

I think that you should get this dissolved with hyaluronidase. the most likely cause of this is the Tyndall effect showing the juvedern beneath your skin. This is not uncommon with juvederm in this area. 


Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

Dissolving filler (juvederm)

+1

You should consider getting hyaluronidase injection to dissolve the excess Juvederm, which is causing the bluish discoloration and swelling.

Mehryar (Ray) Taban, MD, FACS
Beverly Hills Oculoplastic Surgeon
4.5 out of 5 stars 12 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.